# SDR USAA2012121000007

- Difficulty date: November 12, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53113024202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK FLOORBEAM AT FR8 BETWEEN -Y254 & -Y765.  REPLACED FLOORBEAM AT FR8 BETWEEN -Y254 & -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53113223.
